# SDR ABXA9500150

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5912350
- Condition: Corroded
- Location: Fs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE STEEL PLATE ALONG THE CENTER WINDSHIELD LOWER FRAME RUSTED AND HAD POPPED RIVETS.  CLEANED AND TREATED PLATE IAW DC-9 SRM CHAPTER 51-10-3 AND REPLACED FASTENERS IAW DC-9 SRM CHAPTERS 51-30-2, 51-30-5 AND ABX REA D953-10945.
